Announcement

Collapse
No announcement yet.

unexplained bleeding through mitrofanoff

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • unexplained bleeding through mitrofanoff

    I woke up this morning to my belly, nightshirt and bedsheets covered in blood! I wasn't sure what was going on until I went to cath and the urine was mostly rust colored and had TONS of blood clots through it.

    I got over a bad UTI about 2 weeks ago, but this is the first time that my mitrofanoff stoma has bled like this. My abdomen and lower back also ache today, when they don't normally ache.
    Because I have doctor's appointments today and tomorrow with other doctors, I can't get to the primary doctor until Wednesday. Sor far, everytime I've cathed, there has been blood clots all through the urine and my abdomen still aches a lot.

    Does anyone know what would cause this? I don't have any side pain or fever that would indicate a kidney infection.

    Jessie

  • #2
    This is something that I would not put off taking care of. First of all, something has irrritated your stoma and "bladder". I would recomend calling you physician asap and letting him/her know what is going on. I would also recomend increasing your fluid intake and making sure that you cath a little more frequently.
    CKF
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

    Comment

    Working...
    X